The Michigan Mathematical Journal

Apostol algebras and decomposition in Douglas algebras.

Osamu Hatori and Keiji Izuchi

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 44, Issue 3 (1997), 435-449.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005781

Digital Object Identifier
doi:10.1307/mmj/1029005781

Mathematical Reviews number (MathSciNet)
MR1481112

Zentralblatt MATH identifier
0901.46046

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]
Secondary: 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15} 46J30: Subalgebras 47B48: Operators on Banach algebras

Citation

Hatori, Osamu; Izuchi, Keiji. Apostol algebras and decomposition in Douglas algebras. Michigan Math. J. 44 (1997), no. 3, 435--449. doi:10.1307/mmj/1029005781. https://projecteuclid.org/euclid.mmj/1029005781


Export citation